MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

OSCOR INC EMBLEM S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number 3401
Medical Device Problem Codes High impedance (1291); Failure to Convert Rhythm (1540); Impedance Problem (2950); Migration (4003)
Health Effect - Clinical Code Shock (2072)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) exhibited high shock impedance measurements.Upon review, it was noted that the shock impedance at defibrillation threshold (dft) test implant was 75 ohms.Troubleshooting options were discussed and recommended.An x-ray was performed and it was observed that the electrode was moved.Then, a dft test was made and the s-icd failed in terminating ventricular fibrillation (vf).Subsequently, a revision procedure was performed and the electrode was explanted and replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.The returned electrode was thoroughly inspected and analyzed.Resistance tests were completed to assess electrical performance and inner insulation integrity.Measurements throughout these tests were within normal limits.Microscopic inspections of the terminal pin assembly and electrode body found no anomalies.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
EMBLEM S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
Boston Scientific Corporation
saint paul MN 55112
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key24345686
Report Number2124215-2026-08537
Device Sequence Number10004917
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)190601
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2019
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA147211
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer05/29/2026
08/31/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date06/19/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale